MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-35MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER2 LORDOTIC ROD-35MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Catalog Number 186788035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a1 patient identifier: (b)(6).E3: reporter is a j&j employee.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in switzerland as follows: this report is being filed after the review of a clinical evaluation report (cer) from a database related research activity (drra): spine tango soa report - tlif the following complications have been identified: fracture vertebral structures, wound healing problem complication time/intervention intraoperative, repeat surgery this is for depuy synthes spine confidence spinal cement system, viper /other, viper cfx fenestrated and viper instruments products this is report 6 of 6 for complaint (b)(4).

Brand Name
VIPER2 LORDOTIC ROD-35MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18464057
Report Number1526439-2024-00377
Device Sequence Number7066371
Product Code NKB
UDI-Device Identifier10705034131726
UDI-Public(01)10705034131726
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K111136
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number186788035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.37MM GUIDEWIRE, BLUNT; HIGH VISC CMW SPINAL CMT, 11CC; MIS SINGLE INNER SETSCW; MIS TI CFX FEN POLY 7X45; MIS TI CFX FEN POLY 7X50
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown